WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

Integrated Marine Information System (IMIS)

Persons | Institutes | Publications | Projects | Datasets
report an error in this recordbasket (0): add | show Printer-friendly version

North American marine nematodes
Chitwood, B.G. (1951). North American marine nematodes. Texas J. Sci. 3(4): 617-672
In: The Texas Journal of Science. Texas Academy of Science: Lubbock. ISSN 0040-4403
Peer reviewed article

Available in Author 

Keywords
    Taxonomy; Nematoda [WoRMS]; America, North America; Marine

Author  Top 
  • Chitwood, B.G.

 Top | Author 
[Back]